In fact, if a child has fever after vaccination, this is in most cases a perfectly normal reaction of the child's body. In this article, we will tell you why this symptom occurs, and when it is necessary to consult a doctor.
What should I do if my child has fever after vaccination?
The purpose of any vaccination is to form a crumb in immunity to the pathogens of a particular disease. The condition of the baby immediately after the introduction of the vaccine can be compared to the disease from which it is protected, proceeding in the lightest form, to the extent possible.
At this time, the immune system of your child struggles with the causative agent of the disease, which can be accompanied by a fever or a slight increase in temperature. Since the body of each person is individual, the response to the vaccine can be quite different. In addition, the number of side effects and their severity also depends on the quality of the drug being administered and, in particular, its degree of purification.
Most young parents are interested in what temperature it is necessary to knock down a child after vaccination. Usually antipyretic drugs are used when its value reaches a mark of 38 degrees. If we are talking about a weakened or premature baby, the doctor may advise using such medications already when the excess is 37.5 degrees. To knock down the temperature in a child after vaccination can be using such means as children's syrup Panadol , candles Cefekon and so on.
Low child temperature after vaccination
Excessively low body temperature of crumbs after vaccination, especially if its value falls below 35.6 degrees, usually indicates a malfunction of the immune system after exposure to the child's body. If within 1-2 days the temperature does not return to normal values, it is necessary to show the baby to the doctor and undergo the prescribed examination.